Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96591
Title: Monomial ideals, almost complete intersections and the Weak lefschetz Property
Author: Migliore, Juan C. (Juan Carlos), 1956-
Miró-Roig, Rosa M. (Rosa Maria)
Nagel, U.
Keywords: Àlgebra
Geometria algebraica aritmètica
Àlgebra vectorial
Algebra
Arithmetical algebraic geometry
Vector algebra
Issue Date: 2011
Publisher: American Mathematical Society (AMS)
Abstract: Many algebras are expected to have the Weak Lefschetz property, although this is often very difficult to establish. We illustrate the subtlety of the problem by studying monomial and some closely related ideals. Our results exemplify the intriguing dependence of the property on the characteristic of the ground field and on arithmetic properties of the exponent vectors of the monomials.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9947-2010-05127-X
It is part of: Transactions of the American Mathematical Society, 2011, vol. 363, p. 229-257
Related resource: http://dx.doi.org/10.1090/S0002-9947-2010-05127-X
URI: http://hdl.handle.net/2445/96591
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
589159.pdf663.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.